# SDR DALA2016022401367

- Difficulty date: February 21, 2016
- Submitted: February 24, 2016
- Operation: Air carrier
- Aircraft: N926DL
- Make and model: Doug MD-88
- Aircraft serial: 49713
- Aircraft time: 71,472 hours, 53,875 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED BEAM NR 4 FWD EDGE AT FWD MAIN ENTRANCE DOOR.  L1 BEAM NR 4 WAS REPAIRED IAW SRM 52-05 D FIG 88, SHEET 3, 51-30-1, 51-10-3, PAR 14, 51-10-2 AND 51-30-5.
